American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13F20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] S. M. Bhatwadekar, Amartya K. Dutta and Nobuharu Onoda. On algebras which are locally $\mathbb{A}^{1}$ in codimension-one. Trans. Amer. Math. Soc. 365 (2013) 4497-4537.
Abstract, references, and article information   
View Article: PDF

[2] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information   
View Article: PDF

[3] Irena Peeva and Mauricio Velasco. Frames and degenerations of monomial resolutions. Trans. Amer. Math. Soc. 363 (2011) 2029-2046. MR 2746674.
Abstract, references, and article information   
View Article: PDF

[4] Elisa Gorla. The general hyperplane section of a curve. Trans. Amer. Math. Soc. 358 (2006) 819-869. MR 2177042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ron M. Adin, Francesco Brenti and Yuval Roichman. Descent representations and multivariate statistics. Trans. Amer. Math. Soc. 357 (2005) 3051-3082. MR 2135735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jacques Boulanger and Jean-Luc Chabert. On the representation of integers as linear combinations of consecutive values of a polynomial. Trans. Amer. Math. Soc. 356 (2004) 5071-5088. MR 2084411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Manfred Einsiedler and Douglas Lind. Algebraic $\mathbb{Z}^d$-actions of entropy rank one. Trans. Amer. Math. Soc. 356 (2004) 1799-1831. MR 2031042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Winfried Bruns and Joseph Gubeladze. Polytopal linear retractions. Trans. Amer. Math. Soc. 354 (2002) 179-203. MR 1859031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. M. Bhatwadekar. A note on complete intersections . Trans. Amer. Math. Soc. 270 (1982) 175-181. MR 642336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David F. Anderson. Projective modules over subrings of $k[X, Y]$ . Trans. Amer. Math. Soc. 240 (1978) 317-328. MR 0485827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Richard G. Swan. Projective modules over Laurent polynomial rings . Trans. Amer. Math. Soc. 237 (1978) 111-120. MR 0469906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] E. D. Davis and A. V. Geramita. Efficient generation of maximal ideals in polynomial rings . Trans. Amer. Math. Soc. 231 (1977) 497-505. MR 0472800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Paul Eakin and James Silver. Rings which are almost polynomial rings . Trans. Amer. Math. Soc. 174 (1972) 425-449. MR 0309924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Saunders MacLane. A construction for absolute values in polynomial rings . Trans. Amer. Math. Soc. 40 (1936) 363-395. MR 1501879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1